# SDR 20000619AP008

- Difficulty date: February 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROW 8 AND 18 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND RECEIVER AT ROW 8 AND BATTERY PACK AT ROW 18,  ALL LIGHTS OPERATED NORMALLY.  REFERENCE ASAA0010027. (M)
